# SDR MWEA97224

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911538
- Condition: Cracked
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 604 LT FUSE FRAME CRACKED IN FWD/AFT FLANGE LWR END.  MAINTENANCE PUT ITEM ON WATCH ACCOMP INTERIM REPAIR IAW DAC SB 53-100 DRW 5934375 COND 1.
